Jump to content
BC Boards

Fyfer

Registered Users
  • Content Count

    1
  • Joined

  • Last visited

About Fyfer

  • Rank
    Junior Member
  1. Hi, all, My 10-year-old bc has had surgery and 24 hours later started 100% liquid stools with blood. He had surgery last year and the same thing happened, and our former vet gave him Metronidazole, which cleared it right up. The first question is why would this happen? The second question is, how to treat it? Our new vet won't prescribe Metronidazole. I'd had a leftover tablet and gave it to the dog to get him through the night, and in the morning the vet said he didn't need antibiotics because his stools weren't bloody as he presented in the vet office that day. I explained it was because he'd had the Metronidazole, but she adamently refused. She said she wouldn't prescribe until he came into the office with bloody stools. So what can I do? He has been on a probiotic paste for months, so there's no extra boost from that. The vet said increasing the amount of paste wouldn't help.And she said there wasn't any other anti-diarrheal available. The bloody stools could re-start any time, which is distressing for both him and me, and I just don't know what to do. Any ideas appreciated!
×
×
  • Create New...